# SDR UHLA2015032300242

- Difficulty date: March 23, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 27,927 hours, 16,302 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS AMBER X AFTER PUSH BACK.  R & R L2 DOOR HARNESS AND DOOR SENSORS.
